×

zbMATH — the first resource for mathematics

Optical soliton perturbation, group invariants and conservation laws of perturbed Fokas-Lenells equation. (English) Zbl 1415.35009
Summary: This paper obtains bright, dark and singular optical soliton solutions to the perturbed Fokas-Lenells equation by the aid of Lie symmetry analysis. The conserved laws are also retrieved and finally the conserved quantities are computed from these densities.

MSC:
35B06 Symmetries, invariants, etc. in context of PDEs
35C08 Soliton solutions
35C07 Traveling wave solutions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alofi, A. S., Extended Jacobi elliptic function expansion method for nonlinear Benjamin-Bona-Mahony equations, Int Math Forum, 7, 2639-2649, (2012) · Zbl 1254.65112
[2] Anco, S.; Bluman, G., Eur J Appl Math, 13, 5, 545, (2002)
[3] Anderson, I. M.; Pohjanpelt, J., The cohomology of invariant variational bicomplexes, Geometric and Algebraic Structures in Differential Equations, vol. 3, (1995), Springer Netherlands
[4] Arshed S, Biswas A, Zhou Q, Babatin MM. Optical soliton perturbation with fokas-lenells equation using \(\exp \{- \phi(\xi) \}\)-expansion method. submited.
[5] Bansal, A.; Biswas, A.; Triki, H.; Zhou, Q.; Moshokoa, S. P.; Belic, M., Optical solitons and group invariant solutions to lakhshmanan-Porsezian-daniel model in optical fibers and PCF, Optik, 160, 86-91, (2018)
[6] Bansal, A.; Biswas, A.; Mahmood, M. F.; Zhou, Q.; Mirzazadeh, M.; Alshomrani, A. S.; Moshokoa, S. P.; Belic, M., Optical soliton perturbation with Radhakrishnan-Kundu-Lakshmanan equation by Lie group analysis, Optik, 163, 137-141, (2018)
[7] Bansal, A.; Gupta, R. K., Lie point symmetries and similarity solutions of the time-dependent coefficients Calogero Degasperis equation, Phys Scr, 86, 11, (2012) · Zbl 1270.35027
[8] Biswas, A.; Ekici, M.; Sonmezoglu, A.; Alqahtani, R. T., Optical soliton perturbation with full nonlinearity for Fokas-lenells equation, Optik, 165, 29-34, (2018)
[9] Biswas, A.; Yildirim, Y.; Yasar, E.; Zhou, Q.; Mahmood, M. F.; Moshokoa, S. P.; Belic, M., Optical solitons with differential group delay for coupled Fokas-lenells equation using two integration schemes, Optik, 165, 74-86, (2018)
[10] Biswas, A.; Ekici, M.; Sonmezoglu, A.; Alqahtani, R. T., Optical solitons with differential group delay for coupled Fokas-lenells equation by extended trial function scheme, Optik, 165, 102-110, (2018)
[11] Biswas, A.; Rezazadeh, H.; Mirzazadeh, M.; Eslami, M.; Ekici, M.; Zhou, Q.; Moshokoa, S. P.; Belic, M., Optical soliton perturbation with Fokas-lenells equation using three exotic and efficient integration schemes, Optik, 165, 288-294, (2018)
[12] Bluman, G. W.; Cole, J. D., Similarity methods for differential equations, (1974), Springer Verlag New York, NY. USA. · Zbl 0292.35001
[13] Gupta, R. K.; Bansal, A., Painlevé analysis, Lie symmetries and invariant solutions of potential kadomstev Petviashvili equation with time dependent coefficients, Appl Math Comput, 219, 5290-5302, (2013) · Zbl 1284.35370
[14] Guo, S.; Zhou, Y., The extended (g′/g)-expansion method and its applications to the Whitham-Broer-Kaup like equations and coupled Hirota-Satsuma KdV equations, Appl Math Comput, 215, 3214-3221, (2010) · Zbl 1187.35209
[15] Ibragimov, N. H., CRC handbook of Lie group analysis of differential equations V I, (1996), CRC Press Boca Raton, FL. USA. · Zbl 0864.35003
[16] Jawad, A. J.M.; Biswas, A.; Zhou, Q.; Moshokoa, S. P.; Belic, M., Optical soliton perturbation of Fokas-lenells equation with two integration schemes, Optik, 165, 111-116, (2018)
[17] Noether, E., Nachrichten der akademie der wissenschaften, Göttingen, Mathematisch-Physikalische Klasse, vol. 2, 235, (1918)
[18] Olver, P. J., Applications of Lie groups to differential equations, (1993), Springer Verlag New York, NY. USA. · Zbl 0785.58003
[19] Ovsiannikov, L. V., Group analysis of differential equations, (1982), Academic Press New York, NY. USA. · Zbl 0485.58002
[20] Stephani, H., Differential equations: their solution using symmetries, (1989), Cambridge University Press Cambridge, UK. · Zbl 0704.34001
[21] Wazwaz, A. M., Construction of soliton solutions and periodic solutions of the Boussinesq equation by the modified decomposition method, Chaos Solitons Fractals, 12, 1549-1556, (2001) · Zbl 1022.35051
[22] Wazwaz, A. M., Bright and dark soliton solutions for a k(m, n) equation with t-dependent coefficients, Phys Lett A, 373, 2162-2165, (2009) · Zbl 1229.35232
[23] Wazwaz, A. M., Gaussian solitary wave solutions for nonlinear evolution equations with logarithmic nonlinearities, Nonlinear Dyn, 83, 591?596, (2016) · Zbl 1349.35057
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.